Alert archive / Georgia / Freeze Warnings in 2019

Freeze Warning 3, NWS Atlanta, GA

March 6, 201996 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 6, 2019, 3:24 AM EST for 96 counties in Georgia. It took effect at Mar 6, 2019, 8:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2019, 3:24 AM EST (08:24 UTC)
In effect from
Mar 6, 2019, 8:00 PM EST
Expired
Mar 7, 2019, 10:00 AM EST
In force
14 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1657 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

886 
WWUS72 KFFC 060824
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
324 AM EST Wed Mar 6 2019


GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-062000-
/O.NEW.KFFC.FZ.W.0003.190307T0100Z-190307T1500Z/
/O.EXT.KFFC.FZ.W.0002.000000T0000Z-190306T1700Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
324 AM EST Wed Mar 6 2019

...FREEZE WARNING NOW IN EFFECT UNTIL NOON EST TODAY...
...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EST
THURSDAY...

The National Weather Service in Peachtree City has issued a
Freeze Warning, which is in effect from 8 PM this evening to
10 AM EST Thursday.

* TEMPERATURES...Upper 20s to Lower Teens this morning and low to
  mid 20s tonight into Thursday morning.

* TIMING...Temperatures will continue below freezing through
  daybreak and warm above freezing by 11 AM. They will again drop
  below freezing late this evening.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
3 follow-up statements
915 
WWUS72 KFFC 061735
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1235 PM EST Wed Mar 6 2019


GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070145-
/O.CON.KFFC.FZ.W.0003.190307T0100Z-190307T1500Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
1235 PM EST Wed Mar 6 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EST THURSDAY...

* TEMPERATURES...As low as 25.

* TIMING...Temperatures will drop below freezing this evening
  through daybreak and warm above freezing by 11 AM Thursday. 

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
854 
WWUS72 KFFC 061950
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
250 PM EST Wed Mar 6 2019


GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
/O.CON.KFFC.FZ.W.0003.190307T0100Z-190307T1500Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
250 PM EST Wed Mar 6 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EST THURSDAY...

* TEMPERATURES...As low as 25, with temperatures in the mountains
  as low as 20.

* TIMING...Temperatures will drop below freezing this evening 
  through daybreak and warm above freezing by 11 AM Thursday.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
810 
WWUS72 KFFC 070748
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
248 AM EST Thu Mar 7 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071500-
/O.CON.KFFC.FZ.W.0003.000000T0000Z-190307T1500Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
248 AM EST Thu Mar 7 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* TEMPERATURES...As low as 25.

* TIMING...Temperatures will remain below freezing through
  daybreak and warm above freezing by 10 AM today.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 6, 12:02 AM EST, 3 hours 22 minutes earlier.

Area forecast discussion, Mar 6, 12:02 AM EST, 3 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
1202 AM EST Wed Mar 6 2019

.UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 646 PM EST Tue Mar 5 2019/

SHORT TERM /Tonight through Wednesday Night/...

Short term period will begin with a strong surface high pressure
building in over the southeastern CONUS from the west, ushering in
cold and dry air over the region. In this cold and dry airmass, RH
values will bottom out in the 20-25 percent range this afternoon and
the 15-25 percent range on Wednesday afternoon and temperatures will
be well below climatological normals. Highs are anticipated to be 15-
20 degrees colder than average for today and Wednesday, with
temperatures mainly in the low 40s in north Georgia and in the mid
to upper 40s in central Georgia. Lows are anticipated to be mainly
10-15 degrees colder than average for tonight and Wednesday night,
with temperatures ranging from the teens to the upper 20s. As a
result, a Freeze Warning is in effect for north and central Georgia
tonight.

The gradient ahead of the high pressure center is tight, leading to
some increased winds this afternoon and evening as a result. Higher
wind speeds will contribute to lower wind chill values, which will
drop to as low as the single digits across the higher elevations of
far north Georgia. However, wind chills are expected to remain above
advisory criteria at this time. Frost is furthermore not anticipated
during the overnight hours due to the breezy conditions.

King

FIRE WEATHER...

A cold and dry airmass is in place over the area due to the
influence of strong high pressure moving in from the west. Northwest
winds of 10-20 mph along with gusts of up to 20-30 mph are
contributing to rapid drying. Minimum RH values will be in the 20-25
percent range this afternoon area-wide, as a result.

Wednesday is expected to be drier, with minimum RH values bottoming
out in the 15-25 percent range throughout the area. Northwest winds
will continue on Wednesday, but will be weaker than today, at 10-15
mph and some gusts up to 20-25 mph. While fuels may remain too
wet today, a Fire Danger Statement may be warranted on Wednesday
after winds and low RH values continue to dry out the fuels.

LONG TERM /Thursday through Tuesday/...

Rain chances will begin to return by late week and in earnest by
the weekend. Thunderstorms remain possible late Saturday into
Sunday. Model discrepancies widen by Sunday into Monday with the
latest ECMWF maintaining a wetter pattern into Monday. Please
reference the previous long-term discussion below for further
details.

RW

PREV DISCUSSION... /Issued 342 AM EST Tue Mar 5 2019/

LONG TERM /Wednesday Night through Monday/...

Enhanced moisture axis and a weak disturbance traversing the TN
valley will allow for the return of showers for mainly north
Georgia late Thursday through Friday. Could have a brief lull in
coverage Friday night but not enough to remove pops, then an
amplifying trough to the west of the region and an attendant
deepening sfc low centered north of the area will push a fairly
strong occluded front across the area late Saturday into Sunday.
Progged instability looks slightly higher than in previous runs
during this period, though much could change this late in the
forecast. Some decent low level shear and marginal deep layer
shear looks to be the environment so will monitor any trends
supportive of some stronger convective potential, otherwise have
continued likely pops for widespread showers and slight chance
thunder.

Some discrepancies beyond this system into Monday as we look to be
in zonal flow aloft where some moisture/waves could keep some
shower chances for parts of the area.

Baker

&&

.AVIATION...
06Z Update...
VFR conditions through the period with little to no clouds.
Surface winds 7-12 kts with some gusts to 20 kts, diminishing
to light and variable or clam around sunset this evening.

//ATL Confidence...06Z Update...
High confidence for all elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          49  24  48  28 /   0   0   0   0
Atlanta         44  24  45  28 /   0   0   0   0
Blairsville     40  17  41  23 /   0   0   0   0
Cartersville    42  22  43  26 /   0   0   0   0
Columbus        49  26  52  30 /   0   0   0   0
Gainesville     44  23  44  28 /   0   0   0   0
Macon           49  25  50  27 /   0   0   0   0
Rome            41  21  43  25 /   0   0   0   0
Peachtree City  46  24  48  27 /   0   0   0   0
Vidalia         54  29  53  32 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning until 11 AM EST Wednesday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...BDL
LONG TERM....Deese
AVIATION...BDL
Hazardous weather outlook, Mar 5, 11:20 AM EST, 16 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1120 AM EST Tue Mar 5 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061630-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1120 AM EST Tue Mar 5 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Widespread cold temperatures in the 20s are expected again this
evening into Wednesday morning, and a Freeze Warning remains in
effect from 6 PM this evening until 11 AM Wednesday for the entire
area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Abnormally cold temperatures are expected through Thursday, with
the coldest being Wednesday morning as most areas should reach the
low to mid 20s (even teens in the northeast mountains). A Freeze
Warning is in effect for the entire area into Wednesday morning
and another will likely be warranted Wednesday night into
Thursday morning.

Some more widespread rainfall could return to the area for late
Saturday into Sunday with a frontal system and thunderstorms
cannot be ruled out. Uncertainty exists with the strength of this
system being far out in the forecast, so please monitor updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 6, 3:20 AM EST, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 AM EST Wed Mar 6 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
320 AM EST Wed Mar 6 2019

...HIGH FIRE DANGER CONDITIONS ARE EXPECTED FOR MUCH OF NORTH AND
   CENTRAL GEORGIA THIS AFTERNOON INTO EARLY EVENING DUE TO LOW
   RELATIVE HUMIDITIES...

Relative Humidities of 12 to 22 percent can be expected for about
4 to 9 hours across the area this afternoon and early evening.
Most winds will be West to Northwest 5 to 10 mph with some gusts
possible less than 20 mph.

It is unsure just how dry all the fuels got yesterday but
wanted to error on the side of caution that high fire danger
conditions can be expected.

Please refer to your local burn permitting authorities
concerning whether your may burn outdoors.  If you do burn
outside, use extreme caution.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 2:40 AM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson12 hr

Nearby

Freeze Warnings in Georgia, 2019Every freeze warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.